What causes scalp cyst growth?

default
Posted on Sat, 4 Apr 2015 in Pregnancy
Question: hi doctor,

after some time of shampooing my hairs, a lot of cyst like stuff get formed on my entire scalp which also produces a sweet pain on touching.
I Do not understand the reason of this.
P.S. I do not apply any oil on scalp.

Also after some days of shampooing alot of greasy stuff appears on scalp.
doctor
Answered by Dr. S Patra 1 hour later
Brief Answer:
Upload clear image of scalp condition.

Detailed Answer:
Hello,

Thanks for writing to us.

Kindly, upload a clean image to understand the scalp condition in better way. You can send them to YYYY@YYYY

1) How many days or months do you have this problem?

2) Do you have any indigestion or constipation or irregular bowel habit?

3) What kind of shampoo do you have used previously?

Waiting for your earliest response.

Regards,
Dr S Patra
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. S Patra 47 hours later
Hello Doctor,

1) I guess these cysts are very minor such that they won't be captured in a Camera.
I feel like a little sweet pain everywhere on my scalp when i move my hand over my head.

2) No indigestion.

3) Normal Head and Shoulder, which I have been using for longer.

I guess these will automatically go. But was just curious to know what causes these to occur?

Thanks.
doctor
Answered by Dr. S Patra 12 hours later
Brief Answer:
Stop current shampoo. Consult with dermatologist.

Detailed Answer:
Hello,

Thanks for response with additional response.

According to your given information, above condition may be related with lice infestation, bacterial or fungal infection, dandruff, pollution from daily life, small cutaneous cyst (like sebaceous cyst etc).

I suggest you to consult with local dermatologist for clinical examination of the case (NOT possible from web) and proper management.

Stop using Head & Shoulder shampoo. It has some chemical agents that can trigger your condition more often.

Instead, I can suggest to use SELSUN or SELSUN BLUE MEDICATED shampoo (TWICE in a week) and apply DIPROVATE PLUS lotion (ONCE in alternate day) at bed time. It will be more worthwhile in your case.

Hope, I have answered your query. Kindly, close the discussion.

All the best and good luck.

Regards,
Dr S Patra
Above answer was peer-reviewed by : Dr. Pradeep Vitta
doctor
Answered by
Dr.
Dr. S Patra

OB and GYN Specialist

Practicing since :2011

Answered : 4048 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Diprovate

doctor1 MD

I have itching on my Legs for almost 6 months now. This itching seems to move upwards. Initially it was only just above ankle, then shin, then upto...

doctor1 MD

hI, I've been having flaking of skin in middle of palm which itches and feel like scratching vigorously and flaky skin often breaks to expose flesh...

doctor1 MD

I am suffering from allergies like sneezing , cold , nose running. I went to Dr. and he has prescribed one nasal spray and telecast l. I got relief...

doctor1 MD

Hello Sir, I am a 27 yr old person, and I am suffering from hair loss from 6 months above. But from last 2-3 months my hair loss increases. Hair...

Get personalised answers from verified doctor in minutes across 80+ specialties

130 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2